# SDR AALA20110321AFW02

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 80,516 hours, 12,552 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pylon
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND FROM THE FORWARD INBOARD RADII OF THE POWER FEEDER CABLE PASS THROUGH HOLE JUST AFT OF RIGHT PYLON STATION 221.25.  ACCOMPLISHED DOUBLER REPAIR PER EA 015770.
